Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A Borel invariantization


Author: Robert Vaught
Journal: Bull. Amer. Math. Soc. 79 (1973), 1292-1295
MSC (1970): Primary 02B25, 54H05, 54H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13418-4
MathSciNet review: 0332491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Duel et quasi-duel d'une algèbre de Banach involutive, Trans. Amer. Math. Soc. 104 (1962), 278-283. MR 25 #3384. MR 139960
  • 2. A. Grzegorczyk, A. Mostowski, and C. Ryll-Nardzewski, Definability of sets in models of axiomatic theories, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 9 (1961), 163-167. MR 29 #1138. MR 163839
  • 3. K. Kuratowski, Topologie. Vol. I, 2nd éd., Monografie Mat., Tom 20, Warszawa-Wrocław, 1948; English transl., New ed., rev. and aug., Academic Press, New York, 1966. MR 10, 389; 36 #840. MR 217751
  • 4. E. G. K. Lopez-Escobar, An interpolation theorem for denumerably long formulas, Fund. Math. 57 (1965), 253-272. MR 32 #5500. MR 188059
  • 5. J. Mycielski, S. Swierczkowski and A. Zieba, On infinite positional games, Bull. Acad. Polon. Sci. CI. III. 4 (1956), 485-488. MR 19, 232. MR 86725
  • 6. G. E. Reyes, Local definability theory, Ann. Math. Logic 1 (1970), 95-137. MR 43 #31. MR 274266
  • 7. C. Ryll-Nardzewski, On Borel measurability of orbits, Fund. Math. 56 (1964), 129-130. MR 30 #3028. MR 172810
  • 8. Robert L. Vaught, Set theory, 2nd ed., Birkhäuser Boston, Inc., Boston, MA, 1995. An introduction. MR 1308049

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02B25, 54H05, 54H15

Retrieve articles in all journals with MSC (1970): 02B25, 54H05, 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13418-4

American Mathematical Society